# SDR CALA2021102201954

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 2,499 hours, 284 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: None
- Location: Na
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOTHROTTLE DISC CAUTION AUTOMATIC OR MANUAL DISENGAGEMENT OF AUTOTHROTTLE (A/T) SYSTEM. SPECIFIC EXAMPLES ARE FAILURE TO REMOVE POWER FROM THE SERVOS, T HE A/T DISCONNECT SWITCH IS PUSHED, OR BOTH A/T ARM SWITCHES ARE SELCTED OFF. MESSAGE NOT ACTIVE AFTER RESETTING LEFT CCS REF LP 7280705. FAULT CORRECTED PER FIM DMC-787-A-22-30-F0-05A-421A-A AND FIM DMC-787-A22-30-F0-06A-421A-A.  ALSO PERFORMED THRUST MANAGEMENT SYSTEM SYSTEM TEST PER AMM 22-31-00.  TESTS PASS.  NO CURRENT MESSAGES ACTIVE.
